Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Almost periodic transformations


Author: R. H. Cameron
Journal: Trans. Amer. Math. Soc. 36 (1934), 276-291
MSC: Primary 42A75; Secondary 54E40
MathSciNet review: 1501742
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A75, 54E40

Retrieve articles in all journals with MSC: 42A75, 54E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501742-0
Article copyright: © Copyright 1934 American Mathematical Society